# SDR UHLA2012102500379

- Difficulty date: October 25, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 23,225 hours, 14,448 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING PROCESS OF REMOVING FASTENERS FOR SB170-57-10-0053, FOUND A BUSHING ALREADY INSTALLED IN THE LEFT A3 FASTENER HOLE.  FOUND CRACK IN LEFT A3 AND REPAIRED IAW ETD2012-170-015358 REV C.
